Acta Mathematica

On the boundary theory for Markov chains. II

Kai Lai Chung

Full-text: Open access

Note

This research is supported in part by the Office of Scientific Research of the United States Air Force.

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 115 (1966), 111-163.

Dates
Received: 19 May 1965
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889460

Digital Object Identifier
doi:10.1007/BF02392205

Mathematical Reviews number (MathSciNet)
MR189117

Zentralblatt MATH identifier
0315.60041

Rights
1966 © Almqvist & Wiksells Boktryckeri AB

Citation

Chung, Kai Lai. On the boundary theory for Markov chains. II. Acta Math. 115 (1966), 111--163. doi:10.1007/BF02392205. https://projecteuclid.org/euclid.acta/1485889460


Export citation

References

  • Chung, K. L., On the boundary theory for Markov chains. Acta Math., 110 (1963), 19–77.
  • — Sur une équation de convolution. C.R. Acad. Sci. Paris, 260 (1965), 4665–4667; 6794–6796.
  • Kingman, J. F. C., The stochastic theory of regenerative events. Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 2 (1964), 180–224.
  • Lévy, P., Théorie de l'addition des variables aléatoires. Gauthier-Villars, Paris 1937.
  • Pyke, R., Markov renewal processes. Ann. Math. Statist., 32 (1961), 1231–1259.
  • Taussky, O., A recurring theorem on determinants. Amer. Math. Monthly, 56 (1949), 672–676.
  • Williams, David, The process extended to the boundary. Z. Wahrscheinlichkeitsctheorie und verw. Gebiete, 2 (1962), 332–339.
  • —, On the construction problem for Markov chains. Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 3 (1964), 227–246.